Alert archive / Idaho / Fire Weather Watches in 2021

Fire Weather Watch 3, NWS Spokane, WA

July 5, 20215 counties in Idaho

NWS Spokane, WA issued this fire weather watch at Jul 5, 2021, 3:39 PM PDT for 5 counties in Idaho. It took effect at Jul 7, 2021, 12:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 5, 2021, 3:39 PM PDT (22:39 UTC)
In effect from
Jul 7, 2021, 12:00 AM PDT
Expired
Jul 6, 2021, 2:17 PM PDT
In force
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2923 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WWUS86 KOTX 052239
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
339 PM PDT Mon Jul 5 2021



IDZ101-WAZ662-684>687-061500-
/O.NEW.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Portion of North Cascades National Park/Lake Chelan National
Recreational Area (Zone 662)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Northeast (Zone 686)-
East Washington Okanogan Highlands (Zone 687)-
339 PM PDT Mon Jul 5 2021

...FIRE WEATHER WATCH IN EFFECT FROM EARLY WEDNESDAY MORNING 
THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND 
LOW RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO...

The National Weather Service in Spokane has issued a Fire Weather
Watch for thunderstorms early Wednesday morning followed by wind 
and low relative humidity in the afternoon and early evening.

* Affected Area: Fire Weather Zone 101 Northern and Central Idaho
  Panhandle, Fire Weather Zone 662 East Portion of North Cascades
  National Park/Lake Chelan National Recreational Area, Fire
  Weather Zone 684 East Washington Okanogan/Methow Valleys, Fire
  Weather Zone 685 East Washington North Cascades, Fire Weather
  Zone 686 East Washington Northeast and Fire Weather Zone 687
  East Washington Okanogan Highlands.

* Thunderstorms: Elevated early morning dry thunderstorms will be
  possible. Showers and thunderstorms will continue through the
  afternoon along the Canadian border.

* Winds: Northwest 10 to 15 mph with gusts up to 25 mph in the
  afternoon. The strongest gusts will be across the southern
  portions of these fire weather zones. 

* Relative Humidities: 14 to 25 percent in the valleys and 25 to 
  39 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ673-674-676-677-680-682-061500-
/O.NEW.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Palouse and Spokane Area (Zone 674)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
East Washington South Central Cascade Mountains (Zone 680)-
East Washington Central Cascade Mountains (Zone 682)-
339 PM PDT Mon Jul 5 2021

...FIRE WEATHER WATCH IN EFFECT FROM MIDNIGHT WEDNESDAY MORNING  
THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND 
LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE
COLUMBIA BASIN...PALOUSE AND SPOKANE AREA...

The National Weather Service in Spokane has issued a Fire Weather
Watch for thunderstorms early Wednesday morning followed by wind 
and low relative humidity in the afternoon and early evening. 

* Affected Area: Fire Weather Zone 673 East Washington Northern
  Columbia Basin, Fire Weather Zone 674 East Washington Palouse
  and Spokane Area, Fire Weather Zone 676 East Washington South
  Central Cascade Valleys, Fire Weather Zone 677 East Washington
  Central Cascade Valleys, Fire Weather Zone 680 East Washington
  South Central Cascade Mountains and Fire Weather Zone 682 East
  Washington Central Cascade Mountains.

* Thunderstorms: Elevated early morning dry thunderstorms will be
  possible. 

* Winds: West 10 to 20 mph with gusts 25 to 35 mph.

* Relative Humidities: 13 to 25 percent in the valleys and 25 to 
  47 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
229 
WWUS86 KOTX 061347
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
647 AM PDT Tue Jul 6 2021


IDZ101-WAZ662-684>687-070000-
/O.CON.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Portion of North Cascades National Park/Lake Chelan National
Recreational Area (Zone 662)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Northeast (Zone 686)-
East Washington Okanogan Highlands (Zone 687)-
647 AM PDT Tue Jul 6 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW
RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion 
  of North Cascades National Park/Lake Chelan National 
  Recreational Area (Zone 662), Fire Weather Zone 684 East 
  Washington Okanogan/Methow Valleys (Zone 684), Fire Weather 
  Zone 685 East Washington North Cascades (Zone 685), Fire 
  Weather Zone 686 East Washington Northeast (Zone 686) and Fire 
  Weather Zone 687 East Washington Okanogan Highlands (Zone 687).

* Thunderstorms: Elevated early morning dry thunderstorms will 
  be possible. Showers and thunderstorms will continue through 
  the afternoon along the Canadian border.

* Winds: Northwest 5 to 10 mph.

* Relative Humidities: 15 to 41 percent.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ673-674-676-677-680-682-070000-
/O.CON.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Palouse and Spokane Area (Zone 674)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
East Washington South Central Cascade Mountains (Zone 680)-
East Washington Central Cascade Mountains (Zone 682)-
647 AM PDT Tue Jul 6 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW
RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE
COLUMBIA BASIN...PALOUSE AND SPOKANE AREA...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 674 East 
  Washington Palouse and Spokane Area (Zone 674), Fire Weather 
  Zone 676 East Washington South Central Cascade Valleys (Zone 
  676), Fire Weather Zone 677 East Washington Central Cascade 
  Valleys (Zone 677), Fire Weather Zone 680 East Washington 
  South Central Cascade Mountains (Zone 680) and Fire Weather 
  Zone 682 East Washington Central Cascade Mountains (Zone 682).

* Thunderstorms: Elevated early morning dry thunderstorms will 
  be possible.

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 14 to 31 percent in the valleys and 31 to 
  48 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
051 
WWUS86 KOTX 061433
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
733 AM PDT Tue Jul 6 2021

IDZ101-WAZ662-684>687-062245-
/O.CON.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Portion of North Cascades National Park/Lake Chelan National
Recreational Area (Zone 662)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Northeast (Zone 686)-
East Washington Okanogan Highlands (Zone 687)-
733 AM PDT Tue Jul 6 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND LOW
RELATIVE HUMIDITY FOR NORTHERN WASHINGTON AND IDAHO...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion 
  of North Cascades National Park/Lake Chelan National 
  Recreational Area (Zone 662), Fire Weather Zone 684 East 
  Washington Okanogan/Methow Valleys (Zone 684), Fire Weather 
  Zone 685 East Washington North Cascades (Zone 685), Fire 
  Weather Zone 686 East Washington Northeast (Zone 686) and Fire 
  Weather Zone 687 East Washington Okanogan Highlands (Zone 687).

* Thunderstorms: Elevated early morning dry thunderstorms will 
  be possible. Showers and thunderstorms will continue through 
  the afternoon along the Canadian border.

* Winds: Northwest 10 to 15 mph with gusts up to 25 mph in the
  afternoon. The strongest gusts will be across the southern
  portions of these fire weather zones. 

* Relative Humidities: 15 to 25 percent in the valleys and 25 to
  40 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ673-674-676-677-680-682-062245-
/O.CON.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Palouse and Spokane Area (Zone 674)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
East Washington South Central Cascade Mountains (Zone 680)-
East Washington Central Cascade Mountains (Zone 682)-
733 AM PDT Tue Jul 6 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING FOR THUNDERSTORMS FOLLOWED BY WIND AND 
LOW RELATIVE HUMIDITY FOR EAST SLOPES OF THE CASCADES INTO THE
COLUMBIA BASIN...PALOUSE AND SPOKANE AREA...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 674 East 
  Washington Palouse and Spokane Area (Zone 674), Fire Weather 
  Zone 676 East Washington South Central Cascade Valleys (Zone 
  676), Fire Weather Zone 677 East Washington Central Cascade 
  Valleys (Zone 677), Fire Weather Zone 680 East Washington 
  South Central Cascade Mountains (Zone 680) and Fire Weather 
  Zone 682 East Washington Central Cascade Mountains (Zone 682).

* Thunderstorms: Elevated early morning dry thunderstorms will 
  be possible.

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 14 to 25 percent in the valleys and 25 to 
  47 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
789 
WWUS86 KOTX 062117
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
217 PM PDT Tue Jul 6 2021

WAZ673-674-676-677-680-682-070530-
/O.UPG.KOTX.FW.A.0003.210707T0700Z-210708T0300Z/
/O.NEW.KOTX.FW.W.0005.210707T0900Z-210708T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Palouse and Spokane Area (Zone 674)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
East Washington South Central Cascade Mountains (Zone 680)-
East Washington Central Cascade Mountains (Zone 682)-
217 PM PDT Tue Jul 6 2021

...RED FLAG WARNING IN EFFECT FROM 2 AM TO 8 PM PDT WEDNESDAY FOR
THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR EAST
SLOPES OF THE CASCADES INTO THE COLUMBIA BASIN...PALOUSE AND 
SPOKANE AREA...

The National Weather Service in Spokane has issued a Red Flag
Warning for thunderstorms followed by wind and low relative 
humidity, which is in effect from 2 AM to 8 PM PDT Wednesday. The
Fire Weather Watch is no longer in effect.

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 674 East 
  Washington Palouse and Spokane Area (Zone 674), Fire Weather 
  Zone 676 East Washington South Central Cascade Valleys (Zone 
  676), Fire Weather Zone 677 East Washington Central Cascade 
  Valleys (Zone 677), Fire Weather Zone 680 East Washington 
  South Central Cascade Mountains (Zone 680) and Fire Weather 
  Zone 682 East Washington Central Cascade Mountains (Zone 682).

* Thunderstorms: Elevated early morning dry thunderstorms will be
  possible.

* Winds: West 10 to 20 mph with gusts to between 30 and 35 mph.

* Relative Humidities: 14 to 25 percent in the valleys and 25 to 
  48 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IDZ101-WAZ662-684>687-070530-
/O.UPG.KOTX.FW.A.0003.210707T1200Z-210708T0300Z/
/O.NEW.KOTX.FW.W.0005.210707T1200Z-210708T0300Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Portion of North Cascades National Park/Lake Chelan National
Recreational Area (Zone 662)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Northeast (Zone 686)-
East Washington Okanogan Highlands (Zone 687)-
217 PM PDT Tue Jul 6 2021

...RED FLAG WARNING IN EFFECT FROM 5 AM TO 8 PM PDT WEDNESDAY FOR
THUNDERSTORMS FOLLOWED BY WIND AND LOW RELATIVE HUMIDITY FOR 
NORTHERN WASHINGTON AND IDAHO...

The National Weather Service in Spokane has issued a Red Flag
Warning for thunderstorms followed by wind and low relative 
humidity, which is in effect from 2 AM to 8 PM PDT Wednesday. The 
Fire Weather Watch is no longer in effect.

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 662 East Portion 
  of North Cascades National Park/Lake Chelan National 
  Recreational Area (Zone 662), Fire Weather Zone 684 East 
  Washington Okanogan/Methow Valleys (Zone 684), Fire Weather 
  Zone 685 East Washington North Cascades (Zone 685), Fire 
  Weather Zone 686 East Washington Northeast (Zone 686) and Fire 
  Weather Zone 687 East Washington Okanogan Highlands (Zone 687).

* Thunderstorms: Elevated early morning dry thunderstorms will 
  be possible. Showers and thunderstorms will continue through 
  the afternoon along the Canadian border.

* Winds: West-Northwest 10 to 20 mph with gusts to between 25 and
  35 mph from late morning into afternoon. From Okanogan 
  Highlands to the Northern Panhandle, the strongest gusts will be
  across the southern portions of these fire weather zones. 

* Relative Humidities: 15 to 25 percent in the valleys and 25 to
  40 percent over the higher terrain.

* Impacts: New fire starts with rapid spread possible from gusty
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this fire weather watch went out at Jul 5, 2:58 PM PDT, 41 minutes earlier.

Area forecast discussion, Jul 5, 2:58 PM PDT, 41 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
258 PM PDT Mon Jul 5 2021

.SYNOPSIS...
Temperatures will remain very warm over the Inland Northwest
through this week with high temperatures mainly in the 90s.
A weather disturbance on Wednesday will bring the potential for
thunderstorms followed by breezy afternoon winds. After cooler
weather for Thursday then temperatures will warm up for the
upcoming weekend.

&&

.DISCUSSION...
...Nocturnal thunderstorms early Wednesday morning followed by
breezy winds Wednesday afternoon...

Tonight through Tuesday: Hot dry conditions continue across the
region. Some breezy evening Cascade gap winds is expected with
gusts to 20 mph and locally up to 25 mph. The winds are expected
to remain elevated through the night across the Wenatchee Valley
into the Waterville Plateau. Temperatures will warm several
degrees on Tuesday with RH values lower than today. Fortunately,
winds will be less than what is seen today.

Tuesday Night through Wednesday Night: All eyes turn to the low
off the CA coast that will move northward Tuesday into our ridge.
Both NAM and GFS are in good agreement of bringing elevated
instability into the central Cascades after midnight. The
convection will drift north and eastward through the night into
parts of eastern WA and north ID through the morning hours. These
storms are expected to contain little to no precipitation, with
the main impact being lightning and winds. By the afternoon the
elevated convection will end and we will see surface based
convection across northern WA and possibly ID as the low moves
into the area. These storms have a better potential to see some
rain with them, but again, the main impact will be lightning and
winds. Winds will increase in the afternoon and early evening to
about 15 mph for some east slope valleys into the Columbia Basin,
Palouse and Spokane area. Some of those areas could gusts to 30
mph or slightly more. Any lightning from earlier in the day
coupled with the winds in the afternoon could create a busy
afternoon for the fire community as fuels are dry enough to carry
fire. Have decided to issue a fire weather watch for the
convection early Wednesday morning followed by the winds in the
afternoon. /Nisbet

Thursday: Another trough will move trough the area Thursday. This
one will be slower moving and weaker than the system on Thursday,
but still bring chances for afternoon convection and breezy
winds. The greatest chances for convection Thursday will be for
northeastern Washington and north Idaho along the Canadian border.
Winds will be breezy in the east slopes of the Cascades through
the Basin into the Palouse in the Spokane area with gusts up to up
to 25 mph possible. Temperatures on Thursday will be about 5 to
10 degrees cooler compared to Wednesday with highs in 80s and low
90s. This will be the first day in two weeks that Spokane will
drop below 90 degrees. These slightly cooler temperatures will
allow relative humidites to increase above critical fire weather
thresholds.

Friday through Monday: The ridge will rebuild over the region on
Friday and allow temperatures to rebound into the upper 90s and
low 100s by Saturday. Models are starting to suggest another
trough to move through late weekend into early next week bringing
the next round of breezy winds to the region. Relative humidites
are forecasted to be in the low to mid teens, so this will be the
next day to keep an eye on for in terms of fire weather. vmt

&&

.AVIATION...
18Z TAFS: Some smoke and haze in the aviation area due to
increased activity on new local and existing regional fires. One
fire burning east of KEAT could result in smoke or haze at times
vcnty of Moses Lake and Ephrata. Smoke from British Columbia could
result in haze or local smoke around Omak, Republic, and Colville.
Winds will be weaker today but still gusts around 20kts at
Wenatchee, Moses Lake and Chelan with lower speeds in the eastern
Basin, Pullman, and Spokane.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        62  97  65  93  60  87 /   0   0  20  20   0   0
Coeur d'Alene  60  95  61  92  58  85 /   0   0  20  20  10   0
Pullman        57  94  62  88  55  84 /   0   0  20  20   0   0
Lewiston       68 104  71 100  65  92 /   0   0  20  20   0   0
Colville       56  97  58  93  53  87 /   0   0  20  30  20  10
Sandpoint      56  92  55  90  54  82 /   0   0  20  20  10  10
Kellogg        65  92  68  89  61  81 /   0   0  20  20  10   0
Moses Lake     62  99  66  96  57  92 /   0   0  20  20   0   0
Wenatchee      66  99  71  93  61  89 /   0   0  20  20   0   0
Omak           67 101  66  94  61  90 /  10   0  20  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Fire Weather Watch from late Tuesday night through Wednesday
     evening for Northern and Central Idaho Panhandle (Zone
     101).

WA...Fire Weather Watch from late Tuesday night through Wednesday
     evening for East Portion of North Cascades National
     Park/Lake Chelan National Recreational Area (Zone 662)-East
     Washington North Cascades (Zone 685)-East Washington
     Northeast (Zone 686)-East Washington Okanogan Highlands
     (Zone 687)-East Washington Okanogan/Methow Valleys (Zone
     684).

     Fire Weather Watch from late Tuesday night through Wednesday
     evening for East Washington Central Cascade Mountains (Zone
     682)-East Washington Central Cascade Valleys (Zone 677)-
     East Washington Northern Columbia Basin (Zone 673)-East
     Washington Palouse and Spokane Area (Zone 674)-East
     Washington South Central Cascade Mountains (Zone 680)-East
     Washington South Central Cascade Valleys (Zone 676).

&&
Hazardous weather outlook, Jul 5, 5:35 AM PDT, 10 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
535 AM PDT Mon Jul 5 2021

IDZ001>004-026-027-WAZ031>038-041>044-061245-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Northeast Mountains-Okanogan Highlands-Wenatchee Area-
East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau-
535 AM PDT Mon Jul 5 2021

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Tuesday will be hot with temperatures in the mid to upper 90s and
possible triple digits in warmer locations. There will be a threat
for isolated lightning strikes Wednesday morning followed by gusty
winds Wednesday afternoon leading to elevated fire weather
concerns.

Nearby

Fire Weather Watches in Idaho, 2021Fire Weather Watches in Washington, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.